# SDR CWQD200702

- Difficulty date: January 30, 2007
- Submitted: January 31, 2007
- Operation: General aviation
- Aircraft: N411QS
- Make and model: Gulstm GIV
- Aircraft serial: 1311
- Aircraft time: 9,576 hours, 4,639 cycles
- Engine: Rroyce TAY6118
- System (JASC): 3251 · Steering Unit
- Part: Scissors
- Part number: 1159LM305489
- Condition: Cracked
- Location: Mlg Steering
- Part time: 9,576 hours, 4,639 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECKLIST FOUND UPPER TORQUE LINK CRACKED P/N 1159LM30548-9 AT CONNECTING LOWER TORQUE LINK P/N 1159LM30553-3.
